I have also developed a non productive cough in the last 3 months
It is perhaps due to the side effects of the med, however it would be ideal to talk to your doc./pharmacist for more details or you could ask him/her to recommend an alternative med, hope this helps, best of luck! Please read more about Felodipne on: https://www.drugs.com/sfx/felodipine-side-effects.html
Both the cough and the weight gain is a side effect from the Felodipine. If it is to bothersome you may have to try another Calcium Channel Blocker like Norvasc. It has less of those side effects in fact I am on Norvasc and I have not had a problem with either one of those side effects. Hope this helps you.
- Felodipine Information for Consumers
- Felodipine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Felodipine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Nov 2009 • 2 answers
Posted 24 Jan 2010 • 1 answer
Posted 6 Nov 2010 • 1 answer
Posted 20 Feb 2012 • 1 answer
Posted 10 Dec 2014 • 1 answer